# SDR USAA040973

- Difficulty date: November 11, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q4 - MLG SUPPORT BEAM AFT FITTING, .0625 INCH CRACK (2) HOLES ON MLG SUPPORT AFT BEAM FITTING, 12 O`CLOCK AND 9 O`CLOCK.  REPLACED LT MGL SUPPORT BEAM AFT FITTING IAW EO 5702V054.
